On the existence of weak solutions of quantum stochastic differential equations

  • E O Ayoola
  • A W Gbolagade

Abstract



We establish further results concerning the existence, uniqueness and stability of weak solutions of quantum stochastic differential equations (QSDEs). Our results are achieved by considering a more general Lipschit condition on the coefficients than our previous considerations in [1]. We exhibit a class of Lipschitzian QSDEs in the formulation of this paper, whose coefficients are only continuous on the locally convex space of the weak solution.

Journal of the Nigerian Association of Mathematical Physics Vol. 8 2004: pp. 5-8
Published
2007-12-10
Section
Articles

Journal Identifiers


eISSN: 1116-4336